| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly displayed a white screen and powered off.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker updated the device's software, tightened the battery harness, and reseated all power related cables as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.